MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL¿ PROTECTOR (P14); INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. BD PHASEAL¿ PROTECTOR (P14); INTRAVASCULAR ADMINISTRATION SET
Model Number 515100
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.D.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd phaseal¿ protector (p14) needle bends during and after piercing causing leakage.The following information was provided by the initial reporter: verbatim: the needle of the protector bends during/after piercing the septum: leaking.
 
Event or Problem Description
It was reported that the bd phaseal¿ protector (p14) needle bends during and after piercing causing leakage.The following information was provided by the initial reporter: verbatim: the needle of the protector bends during/after piercing the septum --leaking.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for evalution? yes, d10: returned to manufacturer on: 26-jun-2023 h6: investigation summary three protectors assembled onto a vial were provided to our quality team for investigation.Through visual inspection it was observed the protectors were not properly assembled onto the vial, the needles was noted to be crooked and pierced the vial off center.Based on the investigation results, it was determined that the protector was not properly connected to the vial which resulted in the leak reported.The protector must be attached completely vertical.The m12 assembly fixture is recommended to ease the connection of the protector to the vial and must be used in a slow and consistent motion.

Brand Name
BD PHASEAL¿ PROTECTOR (P14)
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
phillip emmert
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17200128
Report Number3003152976-2023-00248
Device Sequence Number5767886
Product Code ONB
UDI-Device Identifier00382905151002
UDI-Public(01)00382905151002
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 08/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number515100
Device Catalogue Number515100
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2023
Supplement Date Received by Manufacturer08/09/2023
Initial Report FDA Received Date06/26/2023
Supplement Report FDA Received Date08/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown